# SDR IPXA09M55926

- Difficulty date: May 1, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 69,657 hours, 10,806 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: AEA71606
- Condition: Misrepaired
- Location: Fs 1401-1441
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQ NR 286-F2-02 EXISTING REPAIR ON HORIZONTAL PRESSURE PNL BETWEEN FS 1401-1441 RBL 80 NOT PER SRM AND NOT ON MRCSSR.  REMOVED EXISTING REPAIR, FABRICATED AND INSTALLED REPLACEMENT REPAIR IAW IPXA EO MD11-5330-33514-A AND SAA EA 011-5330-01-A1770.
